# SDR IPXA2025112157102

- Difficulty date: October 31, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N55531
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FAULT T3F18E007KJYV LINE 920 STA 879 FLOOR BEAM FOUND CORROSION ON LWR. FWD STRAP ATA-53-05.FABRICATED STRAP P/N 143N5553-1SAAU FOR LWR FWD FLOOR BEAM, IAW DWG 143N5553. WORK ACCOMPLISHED ON TRAVELER #7003269899
